| Model Number |
CU-192R |
| Medical Device Problem Codes |
Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that this g9 unit is constantly boot looping.The unit was not in patient use at the time.
Additional Manufacturer Narrative
The customer reported that this g9 unit is constantly boot looping.According to the customer, they were able to duplicate the issue.The unit will power on displaying the nk logo and then continue to boot loop.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for roger to call me back with this information.Attempt # 3: 01/16/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for roger to call me back with this information.
Event or Problem Description
Additional Manufacturer Narrative
Details of complaint: the customer reported that this g9 unit is constantly boot looping.According to the customer, they were able to duplicate the issue.The unit will power on displaying the nk logo and then continue to boot loop.The unit was not in patient use at the time.Investigation summary: the device with the reported issue was returned for evaluation.During the evaluation, the reported issue was duplicated.The root cause for the reported issue was determined to be corruption of the operating system and hard drive failure.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/12/2026 i called (b)(4) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for roger to call me back with this information.Attempt # 3: 01/16/2026 i called (b)(4) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for roger to call me back with this information.Additional information: b4 date of this report.D9 is the device available for evaluation? g3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h3 device evaluated by manufacturer? h11 additional manufacturer narrative.